# SDR SIMA200114705

- Difficulty date: May 27, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N334AE
- Make and model: Saab 340B
- Aircraft serial: 340B334
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - FLT 5193 - CREW REPORTED THE HANDLE ON THE EMERGENCY EXIT ACROSS FROM MAIN DOOR CAME DOWN ON TAKEOFF AND AIRCRAFT WOULD NOT PRESSURIZE.  FLIGHT ATTENDANTS SECURED HANDLE AND AIRCRAFT WAS RETURNED TO JFK WITH NO FURTHER INCIDENTS.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  EMERGENCY EXIT WAS REMOVED AND A THROUGH INSPECTION OF THE LOCKING MECHANISM INTERNAL AND EXTERNAL WITH NO DEFECTS FOUND.  DOOR WAS REINSTALLED AND A GROUND PRESSURIZATION CHECK WAS COMPLIED WITH AND NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
